# SDR FDEA201705061365

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 76,737 hours, 18,380 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724B
- Part serial: B0041
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE CREW COULD NOT FEEL THE BRAKES  SURGING. RETURNED TO GATE.  BRAKE DISINTEGRATED.  R & R NR 9 MLG BRAKE IAW MM 32-43-20-04.
